# SDR SIMA20130927006

- Difficulty date: September 27, 2013
- Submitted: October 4, 2013
- Operation: Air carrier
- Aircraft: N633AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145148
- Aircraft time: 34,077 hours, 31,363 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Canning
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ELEVATOR LOWER SKIN HAS LARGE AREA OF OIL CANNING SKIN BETWEEN STATIONS YH-1898.00 AND YH-2223.00, AFT OF ELEVATOR FRONT SPAR.  PERFORMED PERMANENT REPAIR IAW EO EM-55MR-440.
